# SDR CA140630013

- Difficulty date: June 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A65AG
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FROM A DIRT STRIP, THE PILOT INITIATED AN EARLY TURN AT APPROX. 10 FT ABOVE THE GROUND.  SHORTLY AFTER, THE ACFT FELT LIKE IT WAS SETTLING AND THE PILOT APPLIED FULL POWER AND  NOTICED TORQUE DECREASING BEFORE THE ACFT IMPACTED THE GROUND.  ACFT DAMAGE IS REPORTED AS SUBSTANTIAL. NTSB IS CONDUCTING A LIMITED INVESTIGATION FOR WHICH ENGINE MFG WILL OFFER ASSISTANCE.
